Characterizations of Ruled Surfaces in R3 and of Hyperquadrics in Rn+1 via Relative Geometric Invariants
Journal for geometry and graphics, Tome 18 (2014) no. 2, pp. 217-223
Cet article a éte moissonné depuis la source Heldermann Verlag
We consider hypersurfaces in the real Euclidean space Rn+1 (n ≥ 2) which are relatively normalized. We give necessary and sufficient conditions (a) for a surface of negative Gaussian curvature in R3 to be ruled, (b) for a hypersurface of positive Gaussian curvature in Rn+1 to be a hyperquadric and (c) for a relative normalization to be constantly proportional to the equiaffine normalization.
Classification :
53A05, 53A07, 53A15, 53A25, 53A40
Mots-clés : Ruled surfaces, ovaloids, hyperquadrics, equiaffine normalization, Pick-invariant
Mots-clés : Ruled surfaces, ovaloids, hyperquadrics, equiaffine normalization, Pick-invariant
@article{JGG_2014_18_2_JGG_2014_18_2_a6,
author = {S. Stamatakis and I. Kaffas and I.-I. Papadopoulou },
title = {Characterizations of {Ruled} {Surfaces} in {R\protect\textsuperscript{3}} and of {Hyperquadrics} in {R\protect\textsuperscript{n+1}} via {Relative} {Geometric} {Invariants}},
journal = {Journal for geometry and graphics},
pages = {217--223},
year = {2014},
volume = {18},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a6/}
}
TY - JOUR AU - S. Stamatakis AU - I. Kaffas AU - I.-I. Papadopoulou TI - Characterizations of Ruled Surfaces in R3 and of Hyperquadrics in Rn+1 via Relative Geometric Invariants JO - Journal for geometry and graphics PY - 2014 SP - 217 EP - 223 VL - 18 IS - 2 UR - http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a6/ ID - JGG_2014_18_2_JGG_2014_18_2_a6 ER -
%0 Journal Article %A S. Stamatakis %A I. Kaffas %A I.-I. Papadopoulou %T Characterizations of Ruled Surfaces in R3 and of Hyperquadrics in Rn+1 via Relative Geometric Invariants %J Journal for geometry and graphics %D 2014 %P 217-223 %V 18 %N 2 %U http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a6/ %F JGG_2014_18_2_JGG_2014_18_2_a6
S. Stamatakis; I. Kaffas; I.-I. Papadopoulou . Characterizations of Ruled Surfaces in R3 and of Hyperquadrics in Rn+1 via Relative Geometric Invariants. Journal for geometry and graphics, Tome 18 (2014) no. 2, pp. 217-223. http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a6/